# SDR 2002F01016

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N326TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32612
- Aircraft time: 257 hours, 127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Contaminated
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORIGINAL CLOSED - STRONG FUMES (NO SMOKE) FIRST IN COCKPIT THEN AFT CABIN. STOPPPED SHORTLY AFTER BOTH RECIRC FANS TURNED OFF.  TS IAW FIM 21-00-00-810-804 FROM 804 (A) 2 THRU (D) 2. NO FUMES NOTED. R&R LT RECIRC FAN FILTER I/A/W AMM 21-25-01-4
